| Model Number |
PCF-H180AL |
| Medical Device Problem Codes |
Separation Problem (4043); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign material due to gap on the insertion section.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over twelve (12) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the physical stress was applied to insertion section during user handling caused buckle of air/water channel caused the event.The event can be detected by following the instructions for use which state: " inspection of the air feeding function.Inspection of the objective lens cleaning function".Olympus will continue to monitor field performance for this device.